# SDR VNAA0803013

- Difficulty date: March 28, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 9,723 hours, 9,379 cycles
- Engine: Ge CF348C1
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED AN ERRONEOUS AFT LAVATORY "FIRE WARNING" ON CLIMBOUT OF CLT INSTEAD OF SMOKE DETECTOR WARNING.  CREW DECLARED AN EMERGENCY AND RETURNED TO LAND IN CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE AND THE FIRE DEPARTMENT INSPECTED THE LAVATORY AND FOUND NO EVIDENCE OF FIRE.  MAINTENANCE SUSPECTED THE "SMOKE DETECTOR" WENT OFF WHEN THE AIRCRAFT BLEED AIR SYSTEM WAS TURNED ON DUE TO CONTAMINATION IN THE DUCT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE LAVATORY SMOKE DETECTION SYSTEM AND ALL BLEED AIR SOURCES IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL WITH NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
